Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Strong laws for weighted sums of i.i.d. random variables


Author: Guang-hui Cai
Journal: Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 29-36
MSC (2000): Primary 60F15
Published electronically: March 6, 2006
MathSciNet review: 2218628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Strong laws are established for linear statistics that are weighted sums of a random sample. We show extensions of the Marcinkiewicz-Zygmund strong laws under certain moment conditions on both the weights and the distribution. The result obtained extends and sharpens the result of Sung.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 60F15

Retrieve articles in all journals with MSC (2000): 60F15


Additional Information

Guang-hui Cai
Affiliation: Department of Mathematics and Statistics, Zhejiang Gongshang University, Hangzhou 310035, P. R. China
Email: cghzju@163.com

DOI: http://dx.doi.org/10.1090/S1079-6762-06-00157-0
PII: S 1079-6762(06)00157-0
Keywords: Almost sure convergence, Marcinkiewicz-Zygmund strong laws
Received by editor(s): February 24, 2005
Published electronically: March 6, 2006
Additional Notes: The author would like to thank an anonymous referee for his/her valuable comments.
Communicated by: Mark Freidlin
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.